# SDR AALA200810176

- Difficulty date: November 14, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 50,217 hours, 25,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY AREA, FRAME 1361 HAS HOLE FROM BRAIDED LINE CHAFING AT LONGERON 19L.  INSTALLED SPLICE REPAIR PER SRM 53-03-00.
